# SDR 3EJA2025090400002

- Difficulty date: August 20, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N774JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0388
- Aircraft time: 8,580 hours, 5,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION IN FLIGHT.  PERFORMED PRESSURIZATION SYSTEM OPERATIONAL CHECK, NO FAULTS FOUND AT THIS TIME, PASSED WITH 54 CFM LEAK RATE IAW AMM 21-30-00. VERIFIED CABIN DOOR SEAL PRESSURE IS WITHIN LIMITS IAW AMM 36-11-00. FOUND CABIN ENTRY DOOR BLEED AIR DUCT MISALIGNED REPOSITIONED AND SAFETIED WITH A TIE STRAP ANCHOR IAW CESSNA 525B AMM 36-11-00.
